Alert archive / Montana / High Wind Watches in 2006

High Wind Watch 4, NWS Missoula, MT

December 13, 20066 counties in Montana; Clearwater County, Idaho County, Idaho

NWS Missoula, MT issued this high wind watch at Dec 13, 2006, 3:51 AM MST for 6 counties in Montana; Clearwater County, Idaho County, Idaho. It took effect at Dec 13, 2006, 8:59 PM MST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2006, 3:51 AM MST (10:51 UTC)
In effect from
Dec 13, 2006, 8:59 PM MST
Expired
Dec 14, 2006, 5:46 AM MST
In force
9 hr
Issued by
NWS Missoula, MT

Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Lake County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Sanders County, MT

The radar

The Missoula radar (KMSX), 74 km from the middle of the area, began a volume at 10:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Spokane, WA (KOTX), launched 00:00Z, 10.9 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Spokane, WA at 00:00Z on 2006-12-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Spokane, WA at 00:00Z on 2006-12-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1280 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
62 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KMSO 131051
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
351 AM MST WED DEC 13 2006

IDZ007-131900-
/O.NEW.KMSO.HW.A.0004.061214T2200Z-061215T1800Z/
/O.CON.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/
OROFINO/GRANGEVILLE REGION-
251 AM PST WED DEC 13 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON FOR THE CAMAS PRAIRIE AREA...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING FOR THE CAMAS PRAIRIE AREA...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 4 PM PST THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED
TO DEVELOP TODAY IN THE CAMAS PRAIRIE AREA.

ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION
THURSDAY MAKING THE CONDITIONS RIPE FOR ANOTHER ROUND OF STRONG
SOUTH WINDS FOR THE AREA. THE COMBINATION OF AN INCREASING
SURFACE PRESSURE GRADIENT AND WINDS ALOFT WILL CREATE STRONG WINDS
IN THE CAMAS PRAIRIE AREA. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS
UP TO 60 MPH ARE POSSIBLE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

IDZ008-131900-
/O.CON.KMSO.WI.Y.0028.061213T1400Z-061214T0000Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
251 AM PST WED DEC 13 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
TODAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
4 follow-up statements
000 
WWUS75 KMSO 131829
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
1129 AM MST WED DEC 13 2006

IDZ007-140000-
/O.EXT.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/
/O.CON.KMSO.WI.Y.0028.000000T0000Z-061214T0000Z/
OROFINO/GRANGEVILLE REGION-
1029 AM PST WED DEC 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

THE HIGH WIND WATCH IS NOW IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL
4 PM PST THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE EXPECTED
TO DEVELOP TODAY IN THE CAMAS PRAIRIE AREA.

ANOTHER PACIFIC WEATHER SYSTEM WILL BE APPROACHING THE REGION
THURSDAY WILL SET UP CONDITIONS AGAIN FOR MORE STRONG SOUTH WINDS
FOR THE AREA BEGINNING THURSDAY AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH
WITH GUSTS UP TO 60 MPH ARE POSSIBLE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

$$

IDZ008-140000-
/O.CON.KMSO.WI.Y.0028.000000T0000Z-061214T0000Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
1029 AM PST WED DEC 13 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
TODAY.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 132353
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
453 PM MST WED DEC 13 2006

IDZ007-140400-
/O.EXT.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/
/O.CON.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/
OROFINO/GRANGEVILLE REGION-
353 PM PST WED DEC 13 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. A
HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE
INTO EARLY THIS EVENING IN THE CAMAS PRAIRIE AREA.

ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION THURSDAY
WILL SET UP CONDITIONS FOR MORE STRONG SOUTH WINDS BEGINNING
THURSDAY AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO
60 MPH ARE POSSIBLE IN THE CAMAS PRAIRIE AREA.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.


$$

IDZ008-140400-
/O.EXT.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
353 PM PST WED DEC 13 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM PST THIS EVENING. 

SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
TO CONTINUE THROUGH EARLY THIS EVENING.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 140359
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
859 PM MST WED DEC 13 2006

IDZ008-141200-
/O.EXP.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/
/O.EXA.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/
LOWER HELLS CANYON/SALMON RIVER REGION-
759 PM PST WED DEC 13 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING...
...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. 

GUSTY SOUTH WINDS WILL GRADUALLY DECREASE OVERNIGHT. THEREFORE THE
HIGH WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION WILL SET
UP CONDITIONS FOR STRONG SOUTH WINDS BEGINNING THURSDAY
AFTERNOON. SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE
POSSIBLE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ007-141200-
/O.EXP.KMSO.WI.Y.0028.000000T0000Z-061214T0400Z/
/O.CON.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/
OROFINO/GRANGEVILLE REGION-
759 PM PST WED DEC 13 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING...
...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PST THIS EVENING. A HIGH
WIND WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH
FRIDAY MORNING. 

GUSTY SOUTH WINDS WILL GRADUALLY DECREASE OVERNIGHT. THEREFORE THE
HIGH WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION WILL SET
UP CONDITIONS FOR STRONG SOUTH WINDS BEGINNING THURSDAY AFTERNOON.
SOUTH WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

IDZ005-006-MTZ001-002-004-141200-
/O.EXB.KMSO.HW.A.0004.061215T0300Z-061215T1800Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-WEST GLACIER REGION-
LOWER CLARK FORK REGION-
859 PM MST WED DEC 13 2006 /759 PM PST WED DEC 13 2006/

...HIGH WIND WATCH IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING ABOVE 3500 FEET...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THURSDAY EVENING THROUGH FRIDAY
MORNING. 

ANOTHER PACIFIC WEATHER SYSTEM APPROACHING THE REGION WILL SET
UP CONDITIONS FOR STRONG SOUTHWEST WINDS PARTICULARLY IN THE MOUNTAINS...
BEGINNING THURSDAY EVENING. SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS
UP TO 60 MPH ARE POSSIBLE ABOVE 3500 FEET. SOME OF THIS WIND WILL
ALSO MIX DOWN INTO VALLEYS.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS75 KMSO 141246
NPWMSO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MISSOULA MT
546 AM MST THU DEC 14 2006

IDZ005-006-MTZ001-002-004-141400-
/O.CAN.KMSO.HW.A.0004.061215T0300Z-061215T1800Z/
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
KOOTENAI/CABINET REGION-WEST GLACIER REGION-
LOWER CLARK FORK REGION-
546 AM MST THU DEC 14 2006 /446 AM PST THU DEC 14 2006/

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELED THE HIGH
WIND WATCH. ALTHOUGH STRONG WINDS ARE STILL EXPECTED...A WINTER STORM
WARNING HAS BEEN ISSUED FOR THE COMBINATION SNOWFALL AND STRONG
WINDS. PLEASE SEE GTFWSWMSO FOR DETAILS.

$$

IDZ007-008-142315-
/O.UPG.KMSO.HW.A.0004.061215T0000Z-061215T1800Z/
/O.NEW.KMSO.HW.W.0009.061215T0000Z-061215T1200Z/
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
446 AM PST THU DEC 14 2006

...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
PST FRIDAY...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST
FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

ANOTHER POTENT PACIFIC STORM SYSTEM APPROACHING THE REGION FROM
THE WEST WILL SET UP CONDITIONS FOR STRONG SOUTH WINDS BEGINNING
THIS AFTERNOON. SOUTH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO
60 MPH ARE EXPECTED TONIGHT. WINDS WILL GRADUALLY DIMINISH FRIDAY
MORNING AFTER THE PASSAGE OF A STRONG COLD FRONT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Missoula, MT wrote its last area forecast discussion before this high wind watch went out at Dec 13, 3:15 AM MST, 36 minutes earlier.

Area forecast discussion, Dec 13, 3:15 AM MST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
315 AM MST WED DEC 13 2006

.DISCUSSION...A VERY ACTIVE WEATHER PATTERN IS SHAPING UP FOR THE
INTER-MOUNTAIN WEST THIS WEEK. THE MOIST PACIFIC WEATHER SYSTEM
WAS MAKING LANDFALL THIS MORNING WITH PRECIPITATION ADVANCING
QUICKLY ACROSS EASTERN WASHINGTON AND OREGON. SNOW LEVELS WILL BE
RISING AHEAD OF THIS SYSTEM IN RESPONSE TO INCREASING SOUTHERLY
WINDS AT THE LOWER LEVELS. WINTER STORM WARNINGS ARE IN EFFECT FOR
THE IDAHO PANHANDLE MOUNTAINS AS WELL AS PORTIONS OF WESTERN
MONTANA TODAY. IN ADDITION TO ACCUMULATING SNOW...STRONG SOUTHWEST
WINDS WILL CAUSE BLOWING AND DRIFTING OF SNOW OVER THE HIGHER
TERRAIN. THE PATTERN IS RIPE FOR THE DEVELOPMENT OF STRONG WINDS
IN THE LOWER VALLEYS OF IDAHO COUNTY. LOCALLY IN THE GRANGEVILLE
AREA...WIND SPEEDS WILL GET AN ADDED BOOST FROM DOWN-SLOPING
EFFECTS DURING THE DAY TODAY.

TONIGHT AND THURSDAY...THIS INITIAL SYSTEM WILL PASS THROUGH THE
REGION WITH COOLER...SOMEWHAT DRIER AIR AND MORE UNSTABLE
CONDITIONS TO FOLLOW TONIGHT. SNOW LEVELS WILL LOWER OVERNIGHT AND
SNOW SHOWERS WILL BE THE PREVAILING PRECIPITATION TYPE IN MOST
AREAS BY EARLY THURSDAY MORNING. GUSTY EVENING WINDS WILL
DIMINISH OVERNIGHT AS A SURFACE HIGH MOVES INTO THE IDAHO. THE
REGION WILL FALL IN-BETWEEN SYSTEM ON THURSDAY MORNING WITH MORE
STABLE CONDITIONS. SOME WARM FRONTAL OVERRUNNING MOISTURE WILL
REACH IDAHO AND WESTERN MONTANA ZONES AHEAD OF THE NEXT VIGOROUS
SYSTEM LATER IN THE AFTERNOON. GOOD ISENTROPIC LIFT IS ADVERTISED
BY THE FORECAST MODELS AIDING THE DEVELOPMENT OF LIGHT
PRECIPITATION IN IDAHO AND ADJACENT MONTANA ZONES.

THURSDAY NIGHT AND FRIDAY...AN IMPRESSIVE FRONTAL SYSTEM WILL MOVE
THROUGH THE REGION PROVIDING SIGNIFICANT PRECIPITATION TO THE
REGION...ESPECIALLY WEST-FACING MOUNTAIN SLOPES. VERY WARM AIR
WILL BE USHERED INTO THE AREA BY STRONG SOUTHERLY WINDS THURSDAY
NIGHT RAISING SNOW LEVELS UP TO 5000-6000 FEET. STRONG SOUTH
WINDS ARE ANTICIPATED TO DEVELOP IN THE LOWER VALLEYS OF IDAHO
COUNTY ONCE AGAIN...POSSIBLY STRONGER THAN WINDS EXPECTED FOR
TODAY. THUS A HIGH WIND WATCH HAS BEEN ISSUED FOR IDZ007. THE
ENSUING COLD FRONT WILL PASS ACROSS THE AREA EARLY FRIDAY MORNING
WITH A MUCH COLDER AIR PUNCHING IN FROM THE WEST. WINDY CONDITIONS
ARE EXPECTED THROUGHOUT THE AREA DURING THIS PERIOD. THE AIR MASS
WILL BE QUITE UNSTABLE FRIDAY WITH SCATTERED SNOW SHOWERS IN THE
VALLEYS. SNOW SHOWERS ARE LIKELY IN THE MOUNTAINS THANKS TO
OROGRAPHIC ENHANCEMENT.

&&

.AVIATION...RAIN AND SNOW WILL SPREAD INTO THE AREA THIS MORNING
AS A POTENT PACIFIC SYSTEM ADVANCES TO THE EAST. THIS SYSTEM WILL
BEGIN TO PRODUCE MODERATE SNOW AND REDUCED VISIBILITIES OVER IDAHO
NEAR DAYBREAK THEN MONTANA BY LATE MORNING...PLEASE SEE
APPROPRIATE TAFS AND TWEBS.

&&

.MSO WATCHES/WARNINGS/ADVISORIES...
MT...WINTER STORM WARNING UNTIL 5 PM MST THIS AFTERNOON ABOVE 5000
     FEET FOR BITTERROOT/SAPPHIRE MOUNTAINS.

     WINTER STORM WARNING UNTIL 5 PM MST THIS AFTERNOON ABOVE 4000
     FEET FOR WEST GLACIER REGION.

     WINTER STORM WARNING UNTIL 5 PM MST THIS AFTERNOON ABOVE 4500
     FEET FOR LOWER CLARK FORK REGION.

ID...WIND ADVISORY FROM 6 AM THIS MORNING TO 4 PM PST THIS AFTERNOON
     FOR LOWER HELLS CANYON/SALMON RIVER REGION-
     OROFINO/GRANGEVILLE REGION.

     HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING
     FOR OROFINO/GRANGEVILLE REGION.

     WINTER STORM WARNING UNTIL 4 PM PST THIS AFTERNOON ABOVE 5000
     FEET FOR NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER
     MOUNTAINS.

&&

MSJ
Hazardous weather outlook, Dec 12, 2:43 PM MST, 13 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MISSOULA MT
243 PM MST TUE DEC 12 2006

IDZ007-008-131100-
OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION-
143 PM PST TUE DEC 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE SEE THE FOLLOWING PRODUCT FOR MORE INFORMATION ABOUT SHORT
TERM HAZARDOUS CONDITIONS: GTFNPWMSO /WWUS75 KMSO/

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

TWO MAJOR WEATHER SYSTEMS ARE EXPECTED TO BRING WINDY...SNOWY
CONDITIONS TO CENTRAL IDAHO AND WESTERN MONTANA THIS WEEK. THE FIRST
IS EXPECTED TO AFFECT THE REGION WEDNESDAY AND WEDNESDAY NIGHT...MAINLY
IMPACTING MOUNTAIN AREAS. A SECOND STRONGER SYSTEM THURSDAY NIGHT
THROUGH FRIDAY HAS THE POTENTIAL TO BRING FREEZING RAIN TO THE
VALLEYS...AND SNOW AND WIND TO ALL OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

IDZ005-006-009-010-MTZ001>007-043-131100-
NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS-
WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION-
WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS-
LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS-
BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION-
POTOMAC/SEELEY LAKE REGION-
243 PM MST TUE DEC 12 2006 /143 PM PST TUE DEC 12 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE SEE THE FOLLOWING PRODUCT FOR MORE INFORMATION ABOUT SHORT
TERM HAZARDOUS CONDITIONS: GTFWSWMSO /WWUS45 KMSO/

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

TWO MAJOR WEATHER SYSTEMS ARE EXPECTED TO BRING WINDY...SNOWY
CONDITIONS TO CENTRAL IDAHO AND WESTERN MONTANA THIS WEEK. THE FIRST
IS EXPECTED TO AFFECT THE REGION WEDNESDAY AND WEDNESDAY NIGHT...MAINLY
IMPACTING MOUNTAIN AREAS. A SECOND STRONGER SYSTEM THURSDAY NIGHT
THROUGH FRIDAY HAS THE POTENTIAL TO BRING FREEZING RAIN TO THE
VALLEYS...AND SNOW AND WIND TO ALL OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Missoula, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 3:45 AM MSTWinter Storm WarningMSOFlathead, Granite, Lake, Mineral, Missoula, Ravalli and 1 more13 hr

Nearby

High Wind Watches in Montana, 2006High Wind Watches in Idaho, 2006Every high wind watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.